RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 46, Issue 2  


Projective invariant Demazure models
V. E. Voskresenskii
195
The Brauer group of an Abelian variety over a finite field
Yu. G. Zarhin
211
The global Torelli theorem for Prym varieties at a generic point
V. I. Kanev
244
Isomorphism of intermediate Jacobians of some dual sections of determinantals
D. Yu. Logachev
269
On functions of generalized bounded variation
T. P. Lukashenko
276
Boundedness and almost periodicity in time of solutions of evolutionary variational inequalities
A. A. Pankov
314
A finiteness theorem for representations with a free algebra of invariants
V. L. Popov
347
On conic bundle structures
V. G. Sarkisov
371
The structure of the variety of pairs of commuting pencils of symmetric matrices
A. N. Tyurin
409
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019